# SDR ABXA9701819

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47419
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99582387
- Condition: Cracked
- Location: Bs 980
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE FRAME CRACKED AT STA 980 AND LONGERON 16L.  REPLACED FRAME AND SHEAR TIE IAW DC9 SRM 51-30-5 AND 51-30-2.
